Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GAD + PD( Can't start SSRI because of akathesia) Bob

Posted by Vincent_QC on February 19, 2010, at 7:35:19

In reply to Re: GAD + PD( Can't start SSRI because of akathesia) Vincent_QC, posted by Bob on February 18, 2010, at 17:11:19

> Unfortunately for both you and I, we share some similarities with our disease. I have many, many side effects to all meds and in recent years it has become quite serious in some of the ways you describe such as the mysterious somatic side-effects/complaints as well as the vision problems etc. I too have trouble even taking something as simple as a pain reliever any longer.
>
> After a disastrous trial of ECT I was left ULTRA sensitive to psych meds while at the same time being at the sickest point of my life both emotionally and physically. I too was chopping little bits of SSRIs in a struggle to get back on one (in my case it was Celexa). I barely got back on and to this day am quite sensitive.
>
> I think that if depression goes far enough the body starts to experience a systemic autonomic type dysfunction and that is some of what is being experienced here. The control for many of our automatic physical systems are controlled autonomically from our brain through the nervous system. Unfortunately the limbic system, besides being the seat of emotions, is inextricably linked to the the autonomic systems. For example, when you're embarrased your face can flush and feel warm, or when we are nervous we can sweat. Take this system and throw it way out of whack, and suddenly just about anything can happen.
>
> I would say that you might need to do exactly what you're doing and get on the drug of your choice by shaving little bits and slowly increasing. Eventually your body will most likely acclimate again, but it will take awhile and the road might be rocky. Hang in there and take your time.
>

I think you're right... and I understand for the systemic autonomic type dysfunction, it was the words I wanted to write, but since my english is bad I didn't know how to say that!!! lol

Yeah, bad experiences and too much of meds and ( for you ETC) can leave us in a kind of "sensitive" to meds state and i'm sure the meds in long term can cause bad dammages into the brains...

Somatic side-effects/complaints appear for me after the Parnate experience, who almost kill me. Personnaly, I don't know how the peoples on babble can stand the Parnate, but that med almost kill me and start phobias about my heart...and I suspect that the Parnate start again the panic disorder in my case.

Before that bad experience, I was able to take 4 meds at the same time to treat my simple social anxiety... I remember the time when I was on 30mg of Lexapro + 300 mg of Wellbutrin for a boost of energy + 15 mg of Ritalin for the energy also + 20 mg of Valium day , and I never complaint at the time about side-effects or heart effect...but it was not working for social anxiety.

Sometimes I regret all the meds I take and all the trial I done to improve my social anxiety. I think social anxiety can't be treat and when it can be treat, the meds who work the best are addictive and always stop working after a while.

Now, I see social phobia more like a personality trait and not a mental disease and CBT can work more well to improve the social anxiety and diminish the shyness and make it easy to enter into a group and make friends in life...

Anyway.. I'm interrested to try the Lamictal... since it's seem to make the mood more stable, maybe my anxiety level will be stable also. I always wake up in the morning and feel more good and start feeling worse before noon, feel more bad in the afternoon and in the evening I feel really bad. It's seem that my mood decrease during the day and anxiety build up...

And yes, you're right, taking small bit of SSRI and increase slowly will be the best solution. I think the only one liquid SSRI avaible in the Canada is the Prozac, I hate it but it can be a good solution to start on it, like 1 mg day in liquid form... and increase by 1 mg each week... and switch to another SSRI when my body and brains will be less sensitive to SSRI...

What do you think of that (Lamictal + low dose of liquid prozac)???

Do you think the anxiety and somatic side-effects/complaints will decrease or I will have to live like that for another 4 months???

You know, i'm not depress...I don't meet all the criterias for the depression and i'm not suicidal also... but living in that high state of fears and panic with new somatic side-effects each week is just too hard for me... and it will be possible to start being depress if I continue to decrease like that...

I can't even drive for more than 5 minutes without doing a panic attack or feeling really bad, to the point that I will be sick... and that headache will kill me... I hate that... I lost all my freedom...

Before, even with the social phobia, I was able to goint out of the house and drink a beer with friends... now I can't go anywhere without always thinking about dying... that's ridiculous...

Anyway, thanks for your support!!!

Bye!

Vincent


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:937296
URL: http://www.dr-bob.org/babble/20100216/msgs/937366.html